# SDR C2XA97IA335

- Difficulty date: November 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15447
- Make and model: Aerosp ATR42-500
- Aircraft serial: 505
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Dirty
- Location: Cabin
- Stage of operation: UK
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING FLIGHT 3855 - THE EMERGENCY LIGHTS CAME ON UNCOMMANDED WITH BOTH SWITCHES IN THE 'ARM' POSITION.  MAINTENANCE CLEANED THE PUSHBUTTON SWITCH ON THE FLIGHT ATTENDANTS PANEL AND VERIFIED NORMAL OPERATION OF THE EMERGENCY LIGHTS IAW ATR 42-500 JIC 33-50-00 AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
